Some fixed point results in metric spaces equipped with a Graph and their applications


Abstract views: 111 / PDF downloads: 133

Authors

  • Reny George Prince Sattam bin Abdulaziz University
  • Ekta Tamrakar
  • Saud Al Haqbani
  • Ajay Kumar
  • Hemant Pathak

Abstract

In this paper, we define the notion of $(F-H)_G$- contraction and utilize the same to obtain fixed point results in the setting of metric spaces equipped with a graph. Our results generalizes many known fixed point results in literature. As an application, we investigate the existence and uniqueness of a solution of integral equation. Finally, some suitable examples are given to validate our claim.

Downloads

Published

2024-01-11

How to Cite

George, R., Tamrakar, E., Al Haqbani, S., Kumar, A., & Pathak, H. (2024). Some fixed point results in metric spaces equipped with a Graph and their applications. Results in Nonlinear Analysis, 7(1), 122–141. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/307